MAUDE Adverse Event Report: PRINGY JUVEDERM VOLUMA XC 27G 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLUMA XC 27G 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94640
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The event of "incontinence due to l4-l5 disc herniation", deemed not device related is considered an unexpected adverse drug experience.
 
Event or Problem Description
Healthcare professional reported via clinical study injecting a patient with 0.7ml right temple, 0.7ml left temple, 1.3ml right cheek, 1.3ml left cheek, 2.0ml chin using juvéderm® voluma® xc, 1ml right jawline, 2ml left jawline using juvéderm® volux¿ xc, 0.7ml right nasolabial fold, 0.7ml left nasolabial fold using juvéderm® ultra plus xc, and 1ml right cheek, 1ml left cheek using skinvive¿ by juvéderm®.One month later, patient was injected with 1ml right temple, 1ml left temple, 1.4ml right mid-face, 2ml left mid-face using juvéderm® voluma® xc and 1.2ml left nasolabial fold using juvéderm® ultra plus xc.Three weeks later, patient developed non-device related urticaria and eczema in the right posterior jawline near the juvéderm® volux¿ xc injection site.Ten days later, patient was treated with claritin 10mg, pepcid 1 tablet, hydrocortisone cream 1%.Symptoms are ongoing.This was the initial use of the syringe.Approximately three weeks later, patient experienced "sudden, new onset urinary incontinence [not device related] and presented to the emergency department".Patient was in a car accident 6 years prior where they experienced a l4-l5 disc slip.Treatment was not required at the time.Patient underwent an emergency laminectomy of the l4-l5 and is recovered.This relates to the second injection of juvéderm® voluma® xc.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: c1, c3, d1, d4, h4, h6.
 
Event or Problem Description

Brand Name
JUVEDERM VOLUMA XC 27G 2 X 1ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24866792
Report Number3005113652-2026-00374
Device Sequence Number18459411
Product Code LMH
UDI-Device Identifier30888628000012
UDI-Public(01)30888628000012(10)1002921340(11)241104(17)261004
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2026
Device Catalogue Number94640
Device Lot Number1002921340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age51 YR
Patient SexFemale
Patient Weight66 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American